# SDR VNAA2025032711102

- Difficulty date: March 25, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 40,980 hours, 39,453 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DENT ON RH SIDE AFT OF RVSM AREA. DENT MEASURES FS 202.75-FS220 STGR 12A-STGR13A - 0.2 INCHES FWD OF FASTENER LINE AND 0.2 INCHES UNDER FASTENER LINE 1.3 INCHES WIDE AND 1.3 INCHES LONG. HAS A DEPTH OF .13 INCHES. / PERFORMED PERMANENT REPAIR ON RIGHT HAND SIDE FUSELAGE DENT IAW REO 670-53-11-2077 AND CRJ700 SRM 51-42-21. NO FURTHER ACTION REQUIRED
